MathSciNet Relay Station
MathSciNet bibliographic data
MR2270518 26A33 (34A45 65L99)
Jafari, Hossein; Daftardar-Gejji, Varsha Revised Adomian decomposition method for solving systems of ordinary and fractional differential equations. Appl. Math. Comput. 181 (2006), no. 1, 598–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement